Relieves the pain and fever associated with:
- Symptoms of cold and flu
- Viral infections
- Sore throat
Each 5mL contains 250mg of Paracetamol
To Calculate an accurate dosage to give your child based on their weight click here.
Make sure you measure the dose exactly: ask your pharmacist or nurse for an oral syringe.
Keep to the recommended dose. Do not take this medicine for more than 48 hours except on doctor's advice. Prolonged or excessive use can be harmful.
Do not take with other products containing paracetamol, unless advised by a healthcare professional.
If your child does consume too much paracetamol, contact your doctor, nurse or the poisons centre on 0800 POISON (0800 764 766) immediately.
Pamol comes with a child resistant cap to help keep your children safe, and we recommend you store it out of reach of your children.
For more information about treating your children's pain and fever, visit kidshealth.org.nz